TBD

[76] Approximation of zonoids by zonotopes

J. Bourgain I.H.E.S., Bures-sur-Yvette, France J. Lindenstrauss The Hebrew University, Jerusalem, Israel V. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331718

Acta Mathematica, 162, (1), 73-141, 1987.8
[ Download ] [ 2017-01-08 20:33:11 uploaded by actaadmin ] [ 2112 downloads ] [ 0 comments ] [ Cited by 114 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] The Radon-Nikodym theorem for von neumann algebras

Gert K. Pedersen University of Copenhagen, Denmark Masamichi Takesaki University of Copenhagen, Denmark

TBD mathscidoc:1701.331433

Acta Mathematica, 130, (1), 53-87, 1972.5
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 2099 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Riemannian geometry as determined by the volumes of small geodesic balls

A. Gray University of Maryland, College Park, Maryland, USA L. Vanhecke Katholieke Universiteit Leuven, Leuven, Belgium

TBD mathscidoc:1701.331545

Acta Mathematica, 142, (1), 157-198, 1978.5
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 2094 downloads ] [ 0 comments ] [ Cited by 86 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] On the representation of a number as the sum of two squares and a prime

C. Hooley Corpus Christi College, Cambridge

TBD mathscidoc:1701.331139

Acta Mathematica, 97, (1), 189-210, 1957.3
[ Download ] [ 2017-01-08 20:31:47 uploaded by actaadmin ] [ 2093 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] On the theory of harmonic functions of several variables

Elias M. Stein University of Chicago, Chicago, USA Guido Weiss University of Chicago, Chicago, USA

TBD mathscidoc:1701.331189

Acta Mathematica, 103, (1), 25-62, 1959.7
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 2092 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Subelliptic estimates and function spaces on nilpotent Lie groups

G. B. Folland Department of Mathematics, University of Washington

TBD mathscidoc:1701.332418

Arkiv for Matematik, 13, (1), 161-207, 1974.9
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 2086 downloads ] [ 0 comments ] [ Cited by 417 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] Proof of a conjecture of F. Nevanlinna concerning functions which have deficiency sum two

David Drasin Purdue University, West Lafayette, IN, USA

TBD mathscidoc:1701.331686

Acta Mathematica, 158, (1), 1-94, 1983.3
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 2072 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] About the value distribution of holomorphic maps into the projective space

Wilhelm Stoll University of Notre Dame, Ind., USA

TBD mathscidoc:1701.331371

Acta Mathematica, 123, (1), 83-114, 1969.2
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 2066 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] Fixed point free actions on$Z$-acyclic 2-complexes

Bob Oliver LAGA-UMR de Mathématiques, Université Paris Nord Yoav Segev Department of Mathematics, Ben Gurion University

TBD mathscidoc:1701.331922

Acta Mathematica, 189, (2), 203-285, 2000.9
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 2066 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Subalgebras of$C$^{*}-algebras II

William Arveson University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331423

Acta Mathematica, 128, (1), 271-308, 1971.4
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 2054 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Some properties of trigonometric series whose terms have random signs

R. Salem A. Zygmund

TBD mathscidoc:1701.331088

Acta Mathematica, 91, (1), 245-301, 1954.12
[ Download ] [ 2017-01-08 20:31:40 uploaded by actaadmin ] [ 2053 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Positive linear maps of operator algebras

Erling Størmer Columbia University, New York, USA

TBD mathscidoc:1701.331256

Acta Mathematica, 110, (1), 233-278, 1963.4
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 2050 downloads ] [ 0 comments ] [ Cited by 172 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] The diophantine equation$ax$^{3}+$by$^{3}+$cz$^{3}=0.

Ernst S. Selmer Oslo

TBD mathscidoc:1701.331025

Acta Mathematica, 85, (1), 203-362, 1951.1
[ Download ] [ 2017-01-08 20:31:31 uploaded by actaadmin ] [ 2047 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] Further improvements in Waring's problem

Robert C. Vaughan Department of Mathematics, Imperial College of Science and Technology Trevor D. Wooley Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331804

Acta Mathematica, 174, (2), 147-240, 1992.8
[ Download ] [ 2017-01-08 20:33:24 uploaded by actaadmin ] [ 2041 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] The theory of integration in a space of an infinite number of dimensions

B. Jessen Copenhagen

TBD mathscidoc:1701.33829

Acta Mathematica, 63, (1), 249-323, 1934.12
[ Download ] [ 2017-01-08 20:31:05 uploaded by actaadmin ] [ 2030 downloads ] [ 0 comments ] [ Cited by 33 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] A structure theory for a class of lattice-ordered rings

D. G. Johnson University Park, Pennsylvania, U.S.A.

TBD mathscidoc:1701.331201

Acta Mathematica, 104, (3), 163-215, 1959.6
[ Download ] [ 2017-01-08 20:31:55 uploaded by actaadmin ] [ 2027 downloads ] [ 0 comments ] [ Cited by 50 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Normal families of holomorphic mappings

H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331337

Acta Mathematica, 119, (1), 193-233, 1967.1
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 2024 downloads ] [ 0 comments ] [ Cited by 165 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] Inequalities for strongly singular convolution operators

Charles Fefferman Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331378

Acta Mathematica, 124, (1), 9-36, 1969.6
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 2009 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, California, USA

TBD mathscidoc:1701.331342

Acta Mathematica, 120, (1), 59-148, 1966.11
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 2001 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Models of certain automorphic function fields

Katsuya Miyake Courant Institute of Mathemathical Sciences, New York, N.Y., USA

TBD mathscidoc:1701.331404

Acta Mathematica, 126, (1), 245-307, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 1998 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] Classification of amenable subfactors of type II

Sorin Popa Department of Mathematics, University of California (UCLA)

TBD mathscidoc:1701.331788

Acta Mathematica, 172, (2), 163-255, 1992.7
[ Download ] [ 2017-01-08 20:33:22 uploaded by actaadmin ] [ 1991 downloads ] [ 0 comments ] [ Cited by 153 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Minimal triangulations on orientable surfaces

M. Jungerman University of California, Santa Crus, U.S.A. G. Ringel University of California, Santa Crus, U.S.A.

TBD mathscidoc:1701.331573

Acta Mathematica, 145, (1), 121-154, 1980.4
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 1977 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Quadrilateral mesh generation I: Metric based method

Wei Chen Dalian University of Technology Xiaopeng Zheng Dalian University of Technology Jingyao Ke University of Science and Technology of China Na Lei Dalian University of Technology Zhongxuan Luo Dalian University of Technology Xianfeng Gu Stony Brook University

Computational Geometry TBD mathscidoc:1911.43001

Computer Methods in Applied Mechanics and Engineering, 356, 652-668, 2019
[ Download ] [ 2019-11-06 10:03:55 uploaded by will ] [ 1971 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Zeros of analytic functions of several variables

Bo Berndtsson Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332488

Arkiv for Matematik, 16, (1), 251-262, 1977.12
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 1967 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Facets and nofacets of convex polytopes

M. A. Perles University of Washington, Seattle, USA G. C. Shephard University of Washington, Seattle, USA

TBD mathscidoc:1701.331334

Acta Mathematica, 119, (1), 113-145, 1966.8
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 1952 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved